# SDR MYWA100024

- Difficulty date: February 5, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,872 hours, 9,078 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENGINE BLEED TRIP OFF LIGHT ILLUMINATES AT TOP OF CLIMB WITH RAM AIR DOOR FULLY OPEN AND THRUST LEVERS TRANSITIONING FROM CLIMB TO CRUISE THRUST.
